×

zbMATH — the first resource for mathematics

Extensions of Bauer’s identical congruences. (English) Zbl 0519.10003

MSC:
11A07 Congruences; primitive roots; residue systems
20M25 Semigroup rings, multiplicative semigroups of rings
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] DICKSON L. E.: History of the Theory of Numbers. Volume I. Stechert & Co, New York, 1934. · JFM 60.0817.03
[2] HARDY G. H., WRIGHT E. M.: An Introduction to the Theory of Numbers. Second edition. Clarendon Press, Oxford, 1945. · Zbl 0020.29201
[3] LUBELSKI S.: Zur Theorie der höheren Kongruenzen. J. reine und angew. Math. 162, 1930, 63-68. · JFM 56.0168.01
[4] SCHWARZ Š.: The role of semigroups in the elementary theory of numbers. Math. Slovaca 31, 1981, 369-395. · Zbl 0474.10002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.